# SDR AALA20141122002

- Difficulty date: November 22, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- Aircraft time: 109,747 hours, 17,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Part number: CBD15653
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT WALL LIGHT IN FRONT OF SEAT 20G, HAS IT`S BASE MOUNT BROKEN.   R & R  IAW AMM 33-51-00.  SYS CHECKED NORMAL.
